I started to take Coumadin in June after having a DVT in my right calf. I exercise regularly, and eat very healthy. I feel that I have packed on several pounds this summer, and haven't changed my diet or exercise routine. Could this be linked to Coumadin? Will I return to my comfortable weight when I stop taking Coumadin later this month?
How are you? Side effects of Warfarin or coumadin include severe headache, dizziness, fainting, unusual or persistent tiredness, bloody/black/tarry stools, chest pain, shortness of breath,difficulty swallowing and swelling or sudden weight gain. If you observe these symptoms, inform your doctor for proper management.Coumadin can cause serious bleeding and this is the reason your INR should be monitored. Take care and do keep us posted.
I had a pulmonary embolism and DVT in August and immediately gained 10 pounds in a matter of 2 weeks. I am an avid runner and extremely health conscious. I have read many blogs and forums stating that users of warfarin have experienced this same side affect. Of course, my doctor and pharmacist are not aware of such a side affect and are not able to do anything to help. I have been running 25 miles a week and maintaining a daily caloric intake of less than 1000 calories. No weight loss in 2 weeks and gained 3 pounds!!
Will I stop gaining weight due to warfarin and wondering if it will drop easily after discontinuing use. Thinking that the weight is water retention. Does anyone have any "post warfarin" insight?
Ive been on coumadin reguarly never stopped for for 16months now
I cant lose weight either so i asked my heart dr
If it prevents weight loss or causes weight gain
And he sed no coumadin does not cause or
Prevent weight gain.
Ive been on it all this time bc i had pe
And dvt so im on it for life he says cause im
21 with a clotting problem i found out after i
Started birth control jolessa n smoked ended
Up in er for 2weeks almost died.
To answer your question
o coumadins side effects has nothing to do with weight.
Thyroid problem however does cause serious
Weight gain n prevent losing weight which i have to
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.